MathSciNet Relay Station
MathSciNet bibliographic data
MR1953541 (2004a:46050) 46J40 (47B47)
Thomas, Marc P. Local power series quotients of commutative Banach and Fréchet algebras. Trans. Amer. Math. Soc. 355 (2003), no. 5, 2139–2160 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement